# SDR SWIA972608

- Difficulty date: May 31, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,865 hours, 38,092 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLAP AURAL WARNING ON TAKEOFF ROLL.  PERFORMED TAKEOFF WARNING TEST IAW MM 27-50-00, PAGES 516-518.  OPS CHECK GOOD, NO DEFECTS NOTED.
